Discrete Dynamics in Nature and Society
Volume 1 (1997), Issue 3, Pages 219-231
Well-posedness of difference elliptic equation
Institute of Mathematics, Hebrew University, Givat Ram, Jerusalem 91904, Israel
Received 15 November 1996; Revised 23 January 1997
Copyright © 1997 Pavel E. Sobolevskii. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The exact with respect to step coercive inequality for solutions in of difference elliptic equation is established.